Stability-Like Properties of Stochastic Differential Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1617-1626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_12_a4,
author = {Yu. N. Merenkov},
title = {Stability-Like {Properties} of {Stochastic} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1617--1626},
year = {2003},
volume = {39},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_12_a4/}
}
Yu. N. Merenkov. Stability-Like Properties of Stochastic Differential Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1617-1626. http://geodesic.mathdoc.fr/item/DE_2003_39_12_a4/